Main Article Content


In this paper we use the Gibbs sampling algorithm to develop a Bayesian inference for multiplicative double seasonal moving average (DSMA) models. Assuming the model errors are normally distributed and using natural conjugate priors, we show that the conditional posterior distribution of the model parameters and variance are multivariate normal and inverse gamma respectively, and then we apply the Gibbs sampling to approximate empirically the marginal posterior distributions. The proposed Bayesian methodology is illustrated using simulation study.


Multiplicative seasonal moving average Double seasonality Bayesian analysis Gibbs sampler

Article Details

How to Cite
Amin, A. (2017). Bayesian Inference for Double Seasonal Moving Average Models: A Gibbs Sampling Approach. Pakistan Journal of Statistics and Operation Research, 13(3), 483-499.